# SDR FDEA202210072513

- Difficulty date: October 7, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N276FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 66251
- Aircraft time: 2,381 hours, 1,220 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: 114T251114
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING AT STATION OSS.499 L/E FORMER IS CRACKED (P/N: 114T2511-14) REPLACED PARTS WITH NEW FORMER B67-57-002-04 ALONG WITH ANGLE B67-57-003-04 ON RS   FOR FLE OSS 499, ATTACH FORMER THROUGH SKIN AND REPLACE ALL LOOSE FASTENERS ON   FLEÏ¿½S. WITH SCREWS AND NUTS (BACB30VF3K2 BOLTS & 3D0006-3 NUTS) USING EA H-5720-  T0371014P1 AS REFERENCE.
